# SDR DALA2015010600059

- Difficulty date: January 21, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 79,660 hours, 36,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS APPROXIMATELY TWO FT FWD OF LT WING ILLUMINATION LIGHT.  COMPLETED HFEC INSPECTION IAW ERA 477155-14, REV A, SEC II, NO CRACKS FOUND.
